# SDR DALA1227531704

- Difficulty date: April 29, 2012
- Submitted: May 1, 2012
- Operation: Air carrier
- Aircraft: N174DZ
- Make and model: Boeing 767332
- Aircraft serial: 29693
- Aircraft time: 50,274 hours, 14,145 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Part number: 267SV
- Condition: Failed
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

1 HR AFTER TAKEOFF FLIGHT ATTENDANT REPORTED FWD GALLEY CHILLER CIRCUIT BREAKER POPPED.  GALLEY POWER LIGHT WAS FLICKERING AND OVENS WERE NOT WORKING.  MX HAD US PULL CIRCUIT BREAKER U33 AND TURN OFF ALL GALLEY POWER SWITCHES FOR OVENS, COFFEEMAKERS AND BUN WARMERS.  THEN PUSHED CIRCUIT BREAKER U33 BACK IN AND STARTED RESTORING OVENS AND COFFEE  MAKERS INDIVIDUALLY.  THINGS STARTED WORKING BUT THEN FLIGHT ATTENDANT REPORTED AN ELECTRICAL BURNING ODOR.  PULLED U33 TURNED OFF ALL SW AGAIN. ODOR WENT AWAY.  LEFT FWD GALLEY DE-POWERED FOR FLT.  RE-ENERGIZED GALLEY POWER WITH CHILLER CIRCUIT BREAKER OUT.  NO ODOR NOTED AFTER 40 MINS.  CHECKED P32 FWD GALLEY ELCU, NO ODOR OR TROUBLE.
